# SDR DALA2019081764823

- Difficulty date: August 14, 2019
- Submitted: August 18, 2019
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Part number: 5910046516
- Part serial: 05103
- Condition: Frozen
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH BEARINGS FROZEN/WORN, PAINT ERODED.   REPLACED BEARINGS REF. CMM 27-10-1 DAL. REV. 12, PAINTED PER AMDS WORKCARD 1120-2004 AND BALANCED PER 717 SRM 51-60-01. WEIGHT AND BALANCE -264.8 IN/LBS. REPLACED BEARINGS REF. CMM 27-10-1 DAL. REV. 12, PAINTED PER AMDS WORKCARD 1120-2004 AND BALANCED PER 717 SRM 51-60-01. WEIGHT AND BALANCE -264.8 IN/LBS.
